Article citationsMore>>

D. Chasan and S. Gal, “On the Optimality of the Exponential Function for Some Minimax Problems,” SIAM Journal of Applied Mathematics, Vol. 30, No. 2, 1976, pp. 324-348. doi:10.1137/0130032

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top